| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient's visual acuity was not good and nothing was really sharp.The clinical reason for explant was residual astigmatism.The iol was exchanged for an unspecified advanced technology intraocular lens (atiol) model 1 month and 17 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in a.2., a.3.A., b.5., b.6., b.7., d.10.And h.11.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Information was provided that the t4(2.25cyl), 22.0 diopter lens was exchanged for a t5 (3.00cyl), 22.0 diopter lens.This may indicate the replacement cylinder power was an improved choice for the patient's visual needs.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating that the iol replaced with company lens using company d cartridge and viscoelastic without any impact to the patient.